# SDR SWIA200819076

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 14,945 hours, 12,864 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6731 - LEFT WINDSHIELD SHATTERED.  REPLACED PILOT'S WINDSHIELD IAW CRJ MM 56-11-01, PN NP-139321-13, SN/OFF 01355H5650.
